Alert archive / Mississippi / Flash Flood Warnings in 2020
Flash Flood Warning 56, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 23, 2020, 12:38 AM CDT for Warren County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2020, 12:38 AM CDT (05:38 UTC)
- Expired
- Apr 23, 2020, 3:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 86 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 2:20 AM CDT | FLASH FLOOD | Vicksburg, MS | SEVERAL STREETS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 102 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 5.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 666 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
088
WGUS54 KJAN 230538
FFWJAN
MSC149-230845-
/O.NEW.KJAN.FF.W.0056.200423T0538Z-200423T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1238 AM CDT Thu Apr 23 2020
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Central Warren County in west central Mississippi...
* Until 345 AM CDT.
* At 1238 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Vicksburg, Bovina, Le Tourneau and Yokena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3225 9097 3227 9098 3230 9097 3228 9095
3231 9091 3237 9087 3237 9089 3234 9091
3235 9094 3245 9094 3245 9070 3222 9073
3215 9083 3216 9085 3214 9086 3214 9084
3212 9087 3213 9091 3208 9092 3219 9100
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
TWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 7:32 PM CDT, 5 hours 6 minutes earlier.
Area forecast discussion, Apr 22, 7:32 PM CDT, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
732 PM CDT Wed Apr 22 2020
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
Showers and thunderstorms continue across much of Central MS this
evening. Short break in HBG/PIB for now, with further convection
back to the west. Lowering ceilings and gusty winds out of the
south/southeast continue as a surface low deepens over AR tonight.
Much of the forecast will be dominated by intermittent showers and
thunderstorms through the night. Eventual clearing from west to
east later tomorrow morning, and winds coming around to more
westerly behind the cold front by midday.
&&
.DISCUSSION...
Through Thursday...
Severe weather is still expected this evening into the overnight
hours. Rain and embedded thunderstorms continue to overspread
across the region this evening. This comes as a shortwave trough
swings across the region and a deepening surface low that tracks
from Oklahoma to ARK/MO. As this occurs, the warm front that is
located across the southwest part of the forecast area will lift
north. This will bring moisture into the forecast area through the
evening into tonight. Initially, some of these storms will be
elevated in advance of the warm front with hail being the main
concern. As the evening progresses, all hazards will be possible
as a combination of discrete cells and a QLCS should move into the
western portions of the CWA later tonight. Strong shear,
sufficient instability will be in place across the area as well as
300 to 500 m2/s2 helicity. This will promote tornado potential
including the possibility for a strong tornado to occur. After
around midnight or so, more of a QLCS should develop and move east
through daybreak. We did locally expand the enhanced risk for
storms across some portion of the central part of the CWA but the
further south you go, there is some capping that may limit
storms/intensity though severe weather remains possible there.
On top of severe potential, there remains a decent flooding risk.
As grounds are saturated from recent rainfall, PW values increase
to around 1.7-2 inches and several rounds of storms could move
over the same location, the flash flood watch has been expanded
across the area. Two to four inches of rain are possible in these
locations with locally higher amounts possible.
As if that wasn't enough, there remains some potential for a wake
low to develop within the stratiform rain area behind the area of
storms. This will bring gusty winds sustained 20-25 mph and gusts
to near 40 mph.
The front will move through the region on Thursday. Some hi-res
models indicate that there could be additional redevelopment in
the afternoon as this occurs. Al storm activity should be out of
the forecast area by late tomorrow afternoon. /28/
Friday through Next Week...
Friday will begin with some pretty good weather with temperatures
climbing into the lower 80s across the entire region. By Friday
evening, southerly flow will begin to increase as a disturbance
associated with a shortwave trough tracks its way across the MS
Valley. Different global models agree in regards to timing(though we
are a couple days away and timing could change)bringing in
showers/storms by late Friday night into early Saturday morning.
However, a shower or 2 can't be ruled out early Friday evening. Even
though the atmosphere doesn't support a very moist airmass Friday,
the mesoscale dynamics are there. With an approaching cold front,
possible 30-40kts of midlevel shear, dewpoints in the 60s, combined
with instability(MUCAPE 800-1500J/kg), storms have the potential to
become strong to severe especially east of I-55. A 'Marginal' risk
will be displayed in the HWO. The main risk will be damaging winds
and hail.
By Saturday early morning, showers and a possible storm will
continue to linger but by late morning, going into the afternoon
hours, everything should be east of the ArkLaMiss. The rest of the
weekend will be dry and quiet conditions will prevail through the
beginning half of the next working week. High temperatures will
range from the mid to upper 70s Saturday and Sunday and start to
warm into the 80s next week./JNE/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 65 80 57 83 / 99 33 1 0
Meridian 64 82 56 83 / 93 75 4 0
Vicksburg 66 79 57 83 / 84 14 0 1
Hattiesburg 66 82 57 85 / 80 64 5 0
Natchez 66 80 57 83 / 81 18 0 0
Greenville 63 74 57 78 / 97 16 1 6
Greenwood 62 75 55 79 / 99 45 2 3
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Thursday morning for MSZ018-019-
025>059.
LA...Flash Flood Watch through Thursday morning for LAZ007>009-015-
016-023>025.
AR...Flash Flood Watch through Thursday morning for ARZ074-075.
&&
HJSHazardous weather outlook, Apr 22, 5:31 PM CDT, 7 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 531 PM CDT Wed Apr 22 2020 ARZ074-075-LAZ007>009-015-016-023>025-MSZ034-035-040>043-047>059- 232245- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Washington-Humphreys- Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Scott- Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson- 531 PM CDT Wed Apr 22 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight through Thursday FLOODING THREAT...Elevated TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms are likely and tornadoes are possible tonight. Some tornadoes could be strong. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Isolated severe thunderstorms are possible for extreme southeast Arkansas, portions of northeast Mississippi, portions of northeast Louisiana, portions of central Mississippi, portions of west central Mississippi, northwest Mississippi, and north central Mississippi on Friday night. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday night and tonight through Thursday. MSZ018-019-025>033-036>039-044>046-232245- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Leake- Neshoba-Kemper- 531 PM CDT Wed Apr 22 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight through Thursday FLOODING THREAT...Elevated TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms and tornadoes are possible tonight into tomorrow. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Isolated severe thunderstorms are possible for extreme southeast Arkansas, portions of northeast Mississippi, portions of northeast Louisiana, portions of central Mississippi, portions of west central Mississippi, northwest Mississippi, and north central Mississippi on Friday night. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday night and tonight through Thursday. LAZ026-MSZ060>066-232245- Concordia-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones- 531 PM CDT Wed Apr 22 2020 This hazardous weather outlook is for portions of northeast Louisiana, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight through Thursday FLOODING THREAT...Limited TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms are likely and tornadoes are possible tonight. Some tornadoes could be strong. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Thursday. MSZ072>074-232245- Marion-Lamar-Forrest- 531 PM CDT Wed Apr 22 2020 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight through Thursday FLOODING THREAT...Limited TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms and tornadoes are possible tonight into tomorrow. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Thursday. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 23, 12:24 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1224 AM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TSTM WND DMG 1 SE MOUNT OLIVE 31.75N 89.65W
04/22/2020 COVINGTON MS LAW ENFORCEMENT
TREES DOWN.
1105 PM TSTM WND DMG 3 SW MOUNT OLIVE 31.73N 89.70W
04/22/2020 COVINGTON MS LAW ENFORCEMENT
TREES DOWN.
1110 PM TSTM WND DMG MOUNT OLIVE 31.75N 89.66W
04/22/2020 COVINGTON MS LAW ENFORCEMENT
TREES DOWN.
1116 PM TSTM WND DMG 5 NE ROCK HILL 31.75N 89.57W
04/22/2020 COVINGTON MS FIRE DEPT/RESCUE
TREES DOWN ON MULTIPLE HOUSES.
1119 PM TSTM WND DMG 5 WNW HOPEWELL 31.73N 89.55W
04/22/2020 COVINGTON MS LAW ENFORCEMENT
TREES ACROSS ROAD.
1115 PM TSTM WND DMG 3 NE ROCK HILL 31.73N 89.59W
04/22/2020 COVINGTON MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
1124 PM TSTM WND DMG 2 W HOT COFFEE 31.74N 89.49W
04/22/2020 COVINGTON MS LAW ENFORCEMENT
TREE ON HOUSE.
&&Local storm report, Apr 23, 12:25 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1225 AM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM HAIL 3 E GWINVILLE 31.75N 89.85W
04/22/2020 E1.00 INCH JEFFERSON DAVIS MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED ALONG SMITH JONES
RD.
&&
TWLocal storm report, Apr 23, 12:27 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1227 AM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND DMG 3 S GWINVILLE 31.71N 89.90W
04/22/2020 JEFFERSON DAVIS MS EMERGENCY MNGR
NUMEROUS TREES DOWN INCLUDING A TREE ON A
HOUSE.
&&
TWLocal storm report, Apr 23, 12:29 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1229 AM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG 2 ENE GWINVILLE 31.76N 89.88W
04/22/2020 JEFFERSON DAVIS MS EMERGENCY MNGR
TREES DOWN.
&&
TWLocal storm report, Apr 23, 12:32 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1232 AM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND DMG 2 W CLEM 31.71N 89.83W
04/22/2020 JEFFERSON DAVIS MS EMERGENCY MNGR
PORCH BLOWN OFF A HOUSE AND TREE ON BOTH
HOUSE AND CAR.
&&
TWSpecial weather statement, Apr 23, 12:34 AM CDT, 4 minutes before
Special Weather Statement National Weather Service Jackson MS 1234 AM CDT Thu Apr 23 2020 MSZ049-050-055-056-230615- Smith MS-Scott MS-Rankin MS-Simpson MS- 1234 AM CDT Thu Apr 23 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN... NORTHEASTERN SIMPSON...NORTHERN SMITH AND SOUTHWESTERN SCOTT COUNTIES UNTIL 115 AM CDT... At 1234 AM CDT, Meteorologists were tracking a strong thunderstorm over Cato, or 7 miles east of Star, moving east at 55 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Johns around 1240 AM CDT. White Oak around 1250 AM CDT. Pulaski and Burns around 100 AM CDT. Homewood around 105 AM CDT. Other locations impacted by this storm include Polkville, D'Lo, Braxton and Puckett. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A Tornado Watch remains in effect until 500 AM CDT for central Mississippi. LAT...LON 3187 9009 3218 9010 3236 8954 3206 8939 TIME...MOT...LOC 0534Z 247DEG 47KT 3210 8992 TW
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson, Warren | 65 min |
| Apr 22, 8:58 PM CDT | Wind Advisory | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Leflore and 3 more | 8 hr |
| Apr 22, 9:02 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Simpson | 42 min |
| Apr 22, 9:22 PM CDT | Special Weather Statement | JAN | Jefferson | 38 min |
| Apr 22, 9:30 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 45 min |
| Apr 22, 9:53 PM CDT | Tornado Warning | JAN | Adams | 67 min |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson, Lincoln | 47 min |
| Apr 22, 10:21 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 54 min |
| Apr 22, 10:29 PM CDT | Tornado Warning | JAN | Adams, Franklin | 32 min |
| Apr 22, 10:56 PM CDT | Special Weather Statement | JAN | Washington | 34 min |
| Apr 22, 11:06 PM CDT | Special Weather Statement | JAN | Covington | 24 min |
| Apr 22, 11:09 PM CDT | Special Weather Statement | JAN | Jefferson | 51 min |
| Apr 22, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 51 min |
| Apr 22, 11:23 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 37 min |
| Apr 22, 11:38 PM CDT | Special Weather Statement | JAN | Jasper | 52 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 22 min |
| Apr 23, 12:33 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 42 min |
| Apr 23, 12:34 AM CDT | Special Weather Statement | JAN | Rankin | 41 min |
| Apr 23, 12:35 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 55 min |
| Apr 23, 12:43 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 51 min |
| Apr 23, 1:14 AM CDT | Special Weather Statement | JAN | Hinds, Rankin | 46 min |
| Apr 23, 1:16 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 23, 1:25 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 36 min |
| Apr 23, 1:32 AM CDT | Flash Flood Warning | JAN | Adams | 3 hr |
| Apr 23, 1:33 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson, Smith | 57 min |
| Apr 23, 2:02 AM CDT | Tornado Warning | JAN | Rankin | 28 min |
| Apr 23, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 31 min |
| Apr 23, 2:16 AM CDT | Flash Flood Warning | JAN | Rankin, Scott, Smith | 3 hr |
| Apr 23, 2:21 AM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Jefferson, Simpson | 3 hr |
| Apr 23, 2:21 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Smith | 54 min |
| Apr 23, 3:09 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 40 min |
| Apr 23, 3:28 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Simpson, Smith | 3 hr |
| Apr 23, 3:45 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Marion | 48 min |
| Apr 23, 3:57 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 31 min |
| Apr 23, 4:02 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 43 min |
| Apr 23, 4:04 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 4 hr |
| Apr 23, 4:21 AM CDT | Tornado Warning | JAN | Clarke, Jasper, Jones | 39 min |
| Apr 23, 4:30 AM CDT | Flash Flood Warning | JAN | Oktibbeha | 3 hr |
| Apr 23, 8:23 AM CDT | Areal Flood Warning | JAN | Hinds, Rankin | 5 hr |
| Apr 23, 9:45 AM CDT | River Flood Warning | JAN | Simpson | 59 hr |
| Apr 23, 9:58 AM CDT | River Flood Warning | JAN | Jones | 4 days |
| Apr 23, 1:39 PM CDT | Special Weather Statement | JAN | Kemper | 36 min |
| Apr 23, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 29 min |
| Apr 23, 2:34 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 41 min |
| Apr 23, 3:07 PM CDT | Special Weather Statement | JAN | Lauderdale | 53 min |
| Apr 23, 3:13 PM CDT | Special Weather Statement | JAN | Jones | 62 min |
| Apr 23, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 46 min |
| Apr 23, 3:32 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 28 min |
| Apr 23, 4:06 PM CDT | Special Weather Statement | JAN | Clarke | 24 min |
Nearby
Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.